# SDR RAIA00705008

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,298 hours, 16,630 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5
- Part serial: 453
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 5462 - STL - NR 2 AOA HEAT INOP MESSAGE ON TAXI-OUT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AOA SENSOR.  SYSTEM CHECK GOOD.
